Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 61, NWS Austin/San Antonio, TX

September 19, 20144 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 19, 2014, 11:07 AM CDT for 4 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2014, 11:07 AM CDT (16:07 UTC)
Expired
Sep 19, 2014, 2:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Blanco County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 11:24 AM CDTFLASH FLOOD13 Wsw Enchanted Rock S, TXWATER OVER RANCH ROAD 648 AT SQUAW CREEK
Sep 19, 1:45 PM CDTFLASH FLOOD2 Se Luckenbach, TXWATER OVER ROAD AT HUNTERS CROSSING ON RM 1888

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 4.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1014 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WGUS54 KEWX 191607
FFWEWX
TXC031-171-259-265-191900-
/O.NEW.KEWX.FF.W.0061.140919T1607Z-140919T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 AM CDT FRI SEP 19 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS... 
  SOUTHEASTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 200 PM CDT

* AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. BETWEEN 
1 1/2 AND 2 INCHES OF RAINFALL HAS BEEN ESTIMATED...WITH ISOLATED 
AMOUNTS OF 3 INCHES. AN ADDITIONAL 1 TO 2 INCHES WILL BE POSSIBLE 
OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLOWOUT...
  SANDY...ROCKY CREEK...HYE...ALBERT...BLUMENTHAL...STONEWALL...
  GRAPETOWN...CAIN CITY...ROCKY HILL...TIVYDALE...ECKERT...
  CRABAPPLE...HILLTOP...CHERRY SPRING...DOSS...BANKERSMITH...JOHNSON
  CITY...WILLOW CITY...LUCKENBACH AND LBJ STATE PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AND LOW WATER CROSSINGS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3050 9840 2997 9838 2991 9845 2989 9911
      3050 9916

$$

JR
2 follow-up statements
495 
WGUS74 KEWX 191718
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 PM CDT FRI SEP 19 2014

TXC031-171-259-265-191900-
/O.CON.KEWX.FF.W.0061.000000T0000Z-140919T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-KENDALL TX-KERR TX-BLANCO TX-
1218 PM CDT FRI SEP 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
WESTERN BLANCO...SOUTHEASTERN KERR...NORTHERN KENDALL AND GILLESPIE
COUNTIES...

AT 1211 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT 
THUNDERSTORMS WITH HEAVY RAINFALL PRODUCING FLASH FLOODING OVER THE 
WARNED AREA. RADAR HAS ESTIMATED BETWEEN 3 AND 5 INCHES HAS OCCURRED 
NEAR THE KENDALL AND GILLESPIE COUNTY LINE. POCKETS OF 1 TO 3 INCHES 
HAVE OCCURRED ACROSS THE REST OF THE WARNED AREA. AND ADDITIONAL 1 
TO 2 INCHES WILL BE POSSIBLE ACROSS NORTHERN GILLESPIE AND NORTHWEST 
BLANCO COUNTIES...CONTINUING THE THREAT FOR DANGEROUS FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3050 9840 2997 9838 2991 9845 2989 9911
      3050 9916

$$

JR
381 
WGUS74 KEWX 191904
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT FRI SEP 19 2014

TXC031-171-259-265-191911-
/O.EXP.KEWX.FF.W.0061.000000T0000Z-140919T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-KENDALL TX-KERR TX-BLANCO TX-
204 PM CDT FRI SEP 19 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR WESTERN BLANCO...
SOUTHEASTERN KERR...NORTHERN KENDALL AND GILLESPIE COUNTIES...

THE THREAT FOR WIDESPREAD FLASH FLOODING HAS ENDED AND RAINFALL WILL 
CONTINUE TO TAPER OFF OVER THE PREVIOUSLY WARNED AREA. HOWEVER... 
MOTORISTS ARE STILL URGED TO BE ALERT FOR FLOODED LOW WATER 
CROSSINGS. IF FLOODED ROADWAYS ARE ENCOUNTERED...TURN AROUND DONT 
DROWN!

LAT...LON 3050 9840 2997 9838 2991 9845 2989 9911
      3050 9916

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 10:05 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Sep 19, 10:05 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT FRI SEP 19 2014

.UPDATE...
ADJUSTED HIGHS DOWN BY A DEGREE OR TWO ACROSS THE NORTHERN
COUNTIES DUE TO THE CONTINUED CLOUD COVER. ALSO BUMPED RAIN
CHANCES UP ACROSS PARTS OF THE AREA BASED ON CURRENT RADAR TRENDS
AND HIGH RESOLUTION MODELS.

&&

.DISCUSSION...
THE CURRENT RADAR PICTURE SHOWS SHOWERS EXTENDING FROM KERRVILLE TO
SEGUIN TO LA GRANGE. THERE APPEARS TO BE WEAK BOUNDARY THAT HAS
HELPED THESE SHOWERS FORM ALONG THIS AREA OF WEAK CONVERGENCE. HIGH
RESOLUTION MODELS PICKED UP ON THIS BAND OF INCREASED
PRECIPITATION AND SHOW IT PERSISTING INTO THE AFTERNOON.

COVERAGE THIS AFTERNOON IS STILL EXPECTED TO BE LESS WIDESPREAD
AND MORE SCATTERED COMPARED TO THE LAST TWO DAYS. FOR THIS REASON
WE ARE NOT GOING TO REISSUE THE WATCH AT THIS TIME. WE WILL
CONTINUE TO MONITOR RADAR TRENDS THROUGH THE AFTERNOON AND IF
ACTIVITY LOOKS TO BECOME MORE WIDESPREAD ACROSS SOUTH CENTRAL
TEXAS WE WILL REASSESS A WATCH ISSUANCE.

IT IS IMPORTANT TO REMEMBER THAT THE AIRMASS OVER THE AREA REMAINS
TROPICAL. THIS MEANS THAT LOCALIZED TOTALS OF 1-2 INCHES OF RAIN
WITH ISOLATED TOTALS UP TO 4 INCHES ARE STILL POSSIBLE.

TREADWAY

&&

.PREV DISCUSSION... /ISSUED 639 AM CDT FRI SEP 19 2014/

AVIATION...
SCT SHRA/TSRA WILL CONTINUE THROUGH THE FORECAST PERIOD...MOSTLY
IN THE VCNTY OF KAUS THROUGH 15Z...THEN AT ALL TAF SITES FROM
ROUGHLY 21Z TO 03Z...BUT MOST LIKELY AT KAUS. LIFR AT KAUS THIS
MORNING SHOULD LIFT TO IFR BY 15Z AND MVFR BY 18Z. WINDS WILL
GENERALLY BE EASTERLY AND LIGHT THROUGH THE FORECAST
PERIOD...EXCEPT FOR SUSTAINED 10KT AT KDRT WITH SOME HIGHER GUSTS.

PREV DISCUSSION... /ISSUED 405 AM CDT FRI SEP 19 2014/

SHORT TERM (TODAY THROUGH SATURDAY)...
THE REMNANTS OF ODILE WILL DRIFT TO THE EAST ACROSS NEW MEXICO
INTO TEXAS. SOME MOISTURE FROM POLO WILL MOVE OVER SOUTHERN TEXAS.
PWS WILL REMAIN IN THE 1.8 TO 2.2 INCH RANGE AND SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED. LOCALLY HEAVY RAIN IS POSSIBLE AND
MAY CAUSE SOME SLIGHT RISES ON CREEKS AND STREAMS IN AREAS THAT
HAD VERY HEAVY RAINS THURSDAY. HOWEVER...THE THREAT HAS ENDED FOR
WIDESPREAD FLASH FLOODING AND HAVE CANCELLED FLASH FLOOD WATCH.
NEAR AVERAGE TEMPERATURES ARE EXPECTED.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
SUNDAY INTO MONDAY WILL BE A TRANSITION AS A LOWER TO MID LEVEL
RIDGE BEGINS TO BUILD INTO SOUTH CENTRAL TEXAS FROM THE NORTHEAST
AND THE REMNANTS OF ODILE DISSIPATE. MOISTURE LEVELS SLOWLY
DECREASE WITH MAINLY SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY
BECOMING ISOLATED MONDAY. ON TUESDAY THROUGH THURSDAY...THE LOWER
TO MID LEVEL RIDGE STRENGTHENS OVER SOUTH CENTRAL TEXAS BRINGING
A DRIER AND SUBSIDENT AIRMASS. HAVE REMOVED POPS FOR TUESDAY AND
MAINTAINED NO MENTION FOR WEDNESDAY INTO THURSDAY. HOWEVER...
SUFFICIENT MOISTURE MAY ALLOW FOR VERY ISOLATED SHOWERS AND
PERHAPS THUNDERSTORMS EACH AFTERNOON. A COLD FRONT IS NO LONGER
EXPECTED WITH HIGH TEMPERATURES REMAINING NEAR TO SLIGHTLY ABOVE
SEASONAL AVERAGES WHILE LOW TEMPERATURES COOL SLIGHTLY DUE TO
LOWERING DEWPOINTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  74  92  74  92 /  40  30  30  20  20
AUSTIN BERGSTROM INTL AIRPORT  90  73  91  72  91 /  40  30  30  20  20
NEW BRAUNFELS MUNI AIRPORT     91  73  92  73  92 /  50  30  30  20  20
BURNET MUNI AIRPORT            89  72  89  72  90 /  40  30  30  30  30
DEL RIO INTL AIRPORT           91  76  92  75  91 /  40  30  30  30  30
GEORGETOWN MUNI AIRPORT        88  72  90  73  91 /  40  30  30  20  20
HONDO MUNI AIRPORT             92  74  92  74  92 /  40  30  30  30  30
SAN MARCOS MUNI AIRPORT        90  73  91  73  91 /  50  30  30  20  20
LA GRANGE - FAYETTE REGIONAL   91  74  90  74  91 /  50  30  30  20  20
SAN ANTONIO INTL AIRPORT       91  75  92  75  92 /  50  30  30  20  30
STINSON MUNI AIRPORT           92  74  93  75  93 /  50  30  30  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...76
SYNOPTIC/GRIDS...12
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Sep 19, 4:54 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
454 AM CDT FRI SEP 19 2014

TXZ171>173-183>194-202>209-217>225-228-201000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
454 AM CDT FRI SEP 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

EXPECT SCATTERED SHOWERS AND THUNDERSTORMS AGAIN TODAY AND TONIGHT.
THE COVERAGE AND INTENSITY OF RAINFALL SHOULD BE LESS THAN EARLIER
IN THE WEEK...BUT A FEW LOCATIONS COULD STILL RECEIVE TWO TO FOUR
INCHES OF RAIN...WHICH MAY RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL BE LESS PREVALENT ON SATURDAY...AND
ONLY ISOLATED ON SUNDAY AND MONDAY. DRY WEATHER IS EXPECTED NEXT
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...
RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE
ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT
RAINFALL AMOUNTS.

In the hours before

Local storm report, Sep 19, 7:08 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 WSW BURNET            30.73N  98.32W
09/19/2014  M3.12 INCH       BURNET             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

&&

EVENT NUMBER EWX1400672

CVP
Local storm report, Sep 19, 7:13 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SSE JOLLYVILLE        30.42N  97.74W
09/19/2014  M3.40 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

&&

EVENT NUMBER EWX1400673

CVP
Local storm report, Sep 19, 7:16 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NW SPICEWOOD          30.50N  98.19W
09/19/2014  M3.43 INCH       BURNET             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

&&

EVENT NUMBER EWX1400674

CVP
Local storm report, Sep 19, 7:55 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 S ANDERSON MILL       30.43N  97.81W
09/19/2014  M4.23 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

&&

EVENT NUMBER EWX1400675

CVP
Local storm report, Sep 19, 7:56 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 S BRIARCLIFF          30.35N  98.05W
09/19/2014  M3.25 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

&&

EVENT NUMBER EWX1400676

CVP
Local storm report, Sep 19, 7:58 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
758 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HEAVY RAIN       2 N JARRELL             30.85N  97.60W
09/18/2014  M1.45 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            1.45 INCHES OF RAIN IN 30 MINUTES MEASURED BY CO-OP
            OBSERVER.

0620 PM     FLASH FLOOD      3 S WEIR                30.63N  97.59W
09/18/2014                   WILLIAMSON         TX   LAW ENFORCEMENT

            SEVERAL NEW COUNTY ROADS CLOSED TONIGHT DUE TO HEAVY
            RAIN... ESPECIALLY EAST OF SH 130 NEAR SH 29 AND HWY 79.

0639 PM     FLASH FLOOD      2 SW LAKEWAY            30.35N  98.00W
09/18/2014                   TRAVIS             TX   LAW ENFORCEMENT

            BOTH LANES OF HIGHLAND BLVD IN LAKEWAY CLOSED DUE TO
            HIGH WATER.

0721 PM     FLASH FLOOD      3 W SUNSET VALLEY       30.23N  97.87W
09/18/2014                   TRAVIS             TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO HIGH WATER... INCLUDING
            CITY STREETS NEAR ESCARPMENT BLVD AND HWY 290 AND AT
            9100 BLOCK OF HWY 71

0730 PM     FLASH FLOOD      5 NE JOHNSON CITY       30.34N  98.35W
09/18/2014                   BLANCO             TX   LAW ENFORCEMENT

            4 FEET OF WATER ON CR 301-CYPRESS MILL ROAD. WATER
            SUBSIDING BUT STILL OVER THE ROAD AS OF 930 PM.

0735 PM     FLASH FLOOD      1 SSW LAKEWAY           30.36N  97.98W
09/18/2014                   TRAVIS             TX   NEWSPAPER

            CITY OF LAKEWAY REPORTING SEVERAL CONDOS ON STONEY
            CREEK COVE ARE BEING EVACUATED DUE TO FLOODING.

0945 PM     TSTM WND DMG     LA VERNIA               29.36N  98.11W
09/18/2014                   WILSON             TX   LAW ENFORCEMENT

            ROOF RIPPED OFF A MOBILE HOME.

0700 AM     HEAVY RAIN       11 N AUSTIN             30.43N  97.74W
09/19/2014  M3.69 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       6 WSW BURNET            30.73N  98.32W
09/19/2014  M3.12 INCH       BURNET             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       2 SSE JOLLYVILLE        30.42N  97.74W
09/19/2014  M3.40 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       2 NW SPICEWOOD          30.50N  98.19W
09/19/2014  M3.43 INCH       BURNET             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       2 S ANDERSON MILL       30.43N  97.81W
09/19/2014  M4.23 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       4 S BRIARCLIFF          30.35N  98.05W
09/19/2014  M3.25 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

&&

EVENT NUMBER EWX1400664 EWX1400669 EWX1400665 EWX1400666 EWX1400668
EWX1400667 EWX1400670 EWX1400671 EWX1400672 EWX1400673 EWX1400674
EWX1400675 EWX1400676

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:17 PM CDTFlash Flood WarningEWXBlanco, Hays, Travis3 hr
Sep 18, 8:34 PM CDTSpecial Weather StatementEWXComal56 min
Sep 18, 9:29 PM CDTSpecial Weather StatementEWXWilson61 min
Sep 18, 10:02 PM CDTSpecial Weather StatementEWXWilson58 min
Sep 18, 10:10 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson45 min
Sep 19, 12:28 AM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala3 hr
Sep 19, 2:53 AM CDTFlash Flood WarningEWXUvalde, Zavala3 hr
Sep 19, 5:25 AM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Sep 19, 7:34 AM CDTAreal Flood AdvisoryEWXTravis, Williamson116 min
Sep 19, 12:59 PM CDTAreal Flood AdvisoryEWXLlano2 hr
Sep 19, 1:30 PM CDTFlash Flood WarningEWXLlano2 hr
Sep 19, 6:50 PM CDTAreal Flood AdvisoryEWXEdwards2 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.